Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Addendum to: On existence and rigidity of isometric immersions


Author: R. H. Szczarba
Journal: Bull. Amer. Math. Soc. 76 (1970), 425
Original Article: Bull. Amer. Math. Soc., Volume 75, Number 4 (1969), 783--787
MathSciNet review: 0250232
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12497-1
PII: S 0002-9904(1970)12497-1